# SDR 98ZZZX4005

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421FM
- Make and model: Cessna 421B
- Aircraft serial: 421B0841
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR WAS FOUND HANGING OPEN UPON POST-FLIGHT INSPECTION.  THE DOOR BELLCRANK WAS FOUND BROKEN ON THE DOOR ACTUATOR ARM AND ALLOWED THE DOOR TO OPEN AND NOT OPERATE WITH THE MAIN GEAR LEG.
